| Model Number |
40800BAXUS |
| Medical Device Problem Code |
Filling Problem (1233)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a novum iq syringe pump had flow issue during mock infusion.The device was programmed with a concentration of 20 mg/ml, a dose of 2 mg, and a patient weight of 1.2 kg; however, a hard limit screen was observed.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the serial number (21) is unknown, therefore, the udi number only will contain the device identifier (01).The device was not returned and the serial number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.